# SDR DLM11981346

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Condition: Failed
- Location: Rudder Contl
- Component: AV24E1162
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACFT LOST NR 3 HYDRAULIC PRESSURE, RETURNED TO KATL.  DURING INSPECTION FOUND RUDDER SHUTOFF VALVE LEAKING EXCESSIVELY.  REMOVED AND REPLACED RUDDER SHUTOFF VALVE PER MM (P/N AV24E1162) DELTA NUMBER 290001011.  SYSTEMS CHECK AND LEAK CHECKED GOOD.
